# SDR CALA2017011600114

- Difficulty date: January 13, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 88,057 hours, 11,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ZONE "A" PARTITION LT & RT EMERGENCY LT BROKEN. REPLACED ZONE A PARTITION LT & RT EMERGENCY LIGHT AND CARRY OUT OP TEST FOUND ''SATIS'' REF TO AMM 33-51-05-960-802 REV 78.
